# SDR CA120423003

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,134 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Compressor Turbi
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, Y
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TOUCHDOWN, THE ENGINE POWER LEVER WAS BROUGHT BACK TO IDLE AND THE CREW NOTED THAT THE "VACUUM LOW" ANNUNCIATOR WAS ILLUMINATED.  THIS WAS FOLLOWED BY SEVERAL OTHER INDICATIONS THAT WERE CONSISTENT WITH AN ENGINE OUT.  AS THEY ATTEMPTED TO EXIT THE RUNWAY, THE ACFT DID NOT REACH THE HOLD SHORT LINE, 2 ARRIVING ACFT HAD TO CARRY OUT AN OVERSHOOT AND WERE DIRECTED TO LAND ON A DIFFERENT RUNWAY. 2 ATTEMPTED RESTARTS WERE ABORTED DUE TO EXCESSIVE ENGINE TEMPERATURES. THE ACFT WAS TOWED FROM THE TAXIWAY AND POST FLIGHT EXAMINATION FOUND FRACTURED COMPRESSOR TURBINE BLADES.  ENGINE IS LIKELY TO GO FOR REPAIRS.
